# SDR QXEA2013011700068

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL 624FT HAS AREAS OF CORROSION ON MATING SURFACE.  BLENDED CORROSION, ORIGINAL THICKNESS .120 REMOVED .005", REMAINING THICKNESS .115" WITHIN LIMITS IAW RD 8/4-57-442. INSPECTED BLENDED AREA WITH HFEC, NO CRACKS NOTED, REF NDTM 51-00-06-910-801 PT 1.  ALODINED BLENDED SURFACE IAW RD 8/4-57-442.
